# SDR DALA2020030601665

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 50,067 hours, 34,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD EMERGENCY EXIT SIGN FLASHES ON, THEN OFF. MAINTENANCE FOUND THE BATTERY PACK, B5-235, CHARGE TO BE LOW. THE BATTERY PACK WAS REPLACED AND THE OPERATIONAL CHECK WAS GOOD. (LP #6536600)
